MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2022 , the marker migrated after being placed.The patient had to come back in 2 days after for a second procedure to place a surgical wire to the intended affected area of concern.No other information is available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key15103883
Report Number1222780-2022-00197
Device Sequence Number14812055
Product Code NEU
UDI-Device Identifier00855436007020
UDI-Public(01)00855436007020(10)48728(11)01122022(17)01122026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHB200
Device Lot Number48728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale